Im tired of the "symptom rx treaters"
I need answers!!
I was diagnosed 1 yr ago with comples partial seizures and chronic migraines. Im currently on a migraine prevention and seizure medication.
Lately my blood pressure has been lower than normal, Im exttreeemley fatigued to where I can fall asleep anywhere/anytime. I got a metallic taste in my mouth most of the time. Leaking clear fluid out of my nose. My hands are very cold. I also have had more eye problems. (as I wear contacts and glasses, but eyes have been extremely irritated to where I cant wear my contacts for months, Eye Dr. has no clue of why..)
My Dr. lowered my dosage on my migraine preventative to see if its the cause of the lowering blood pressure, which brought back my migraines immediately. I have also have a couple of small seizures lately, which hasnt happened in months. So he might increase the dosage on that medication.
All of these symptoms HAS to have a causing problem. I dont really get answers, just more meds to cover up the symptoms.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?